Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
8 p, 306.6 KB Three nested limit cycles in discontinuous piecewise linear differential systems with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (E.T.S. Ingenieros(Sevilla))
In this paper we study a planar piecewise linear differential system formed by two regions separated by a straight line so that one system has a real unstable focus and the other a virtual stable focus which coincides with the real one. [...]
2012
Dynamics of continuous, discrete and impulsive systems. Series B: Applications & Algorithms, Vol. 19 (2012) , p. 325-335  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.